# SDR AWXA200500016

- Difficulty date: January 7, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 49,440 hours, 22,105 cycles
- Engine: Iae V2500A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5950041108
- Part serial: 0430
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 12,844 hours, 5,185 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CLIMBOUT 8000 FT LOUD BANG LT SIDE, ALL ENG IND NORM.  TURNED BACK.  A SECTION OF NR 1 ENG I/B C-DUCT INNER LINER FOUND MISSING IN AREA OF 10TH STAGE BLEED VALVE.  FOUND SMALL DENT IN L/E OF STAB 10 INCHES FROM OB END.  R&R LT HORIZONTAL STAB END CAP, NR 1 ENG LT TRANSLATING SLEEVE ASSY, NR 1 ENG RT IB TR.  FOUND NR 1 ENG NOZZLE ASSY DAMAGED.  REPLACED COMMON NOZZLE ASSY, CKS GOOD.  REPLACED 10TH STAGE BLEED VALVE & SOLENOID VALVE, CKS GOOD.   THRUST REVERSER AND SLEEVE WERE REPAIRED IAW ROHR/IAE V2500 CMM 78-30-00 REV. 12.  THE 10TH STAGE SOLENOID VALVE WAS FOUND TO FAIL SOLENOID PULL IN TEST ON "B" COIL.  NO TROUBLE WAS FOUND WITH THE 10TH STAGE BLEED VALVE AT VENDOR
